Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Can I use steroid for controlling asthma ?

to controle astham steroid using suggestive or not?
Asked On : Sat, 19 Mar 2011
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Critical Care 's  Response
If it is asthma and if it is not getting controlled with asthalin syp or inhalers then there is need to step up the therapy to Inhalational steroids which act only locally and have very few side effects, and it is the best treatment now available so it is justified to take it rather than suffer.
Answered: Wed, 6 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
In Pathophysiology of asthma three main events occurred i.e. Bronchial smooth muscle constriction , Mucous plug formation & Inflammation . to relieve the inflammation steroids are used . steroid inhalation (Rota-haler with space-haler /Inhaler or Nabuliser) has very less side effect as compare to systemic steroids but the pt. who is on steroid therapy should withdrawal it in tapering manner.
Answered: Wed, 13 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor